In this paper we solve partially an open problem raised by B. Ricceri ({\it Bull. London Math. Soc.} 33 (2001) 331-340). Infinitely many solutions for a Neumann problem are obtained through a direct variational approach where the nonlinearity has an oscillatory behaviour at infinity.

On an open question of Ricceri concerning a Neumann problem

FARACI, FRANCESCA;
2007

Abstract

In this paper we solve partially an open problem raised by B. Ricceri ({\it Bull. London Math. Soc.} 33 (2001) 331-340). Infinitely many solutions for a Neumann problem are obtained through a direct variational approach where the nonlinearity has an oscillatory behaviour at infinity.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11769/8001
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 6
social impact